# SDR AALA201712299015

- Difficulty date: December 26, 2017
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 59,152 hours, 25,805 cycles
- Engine: Iae V2524A5
- Engine time: 47,778 hours, 18,738 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  THE NR 1 ENGINE OVERTEMPED AT IDLE, OIL PSI WENT TO ZERO.  SHUTDOWN THE NR 1 ENGINE.  FOLLOWED ECAM, FIRE PUSH BUTTON,  NO INDICATION OF FIRE.  REPLACED THE NR 1 ENGINE IAW JC 26L40071004. OPS AND LEAK CHECKED GOOD.   AIRCRAFT WAS GROUNDED.
